Results 1 to 3 of 3
Overdosed with Lexapro. Please help!!
  1. #1
    izzie222 is offline New Member
    Join Date
    Dec 2015
    Posts
    3

    Default Overdosed with Lexapro. Please help!!

    I just took 9 extra 20 mg lexapro on top of my one this morning. Will I need a doctor? Do I need to go to the hospital? I also took 20 mg of adderall(which I am not prescribed) about three hours ago which was right before I took the extra lexapro. Will I be okay? I feel tingly and numb and kind of out of it as well as I have a shooting pain in the back of my neck on my left side. I don't want to kill myself, I don't know why I did it. Just the adderall I guess pushed me a little too far. I also took 4 600 mg ibuprofen.

  2. #2
    wxman93 is offline New Member
    Join Date
    Dec 2015
    Posts
    1

    Default

    Are you alive? Thats really not good. Especially the shooting pain in your back.

  3. #3
    JeffRob887 is offline Banned
    Join Date
    Dec 2015
    Location
    Chicago, Illinois
    Posts
    36

    Default

    You may want to consider going to the doctor. I think you might be needing medical attention.

Similar Threads

  1. I'm worried I overdosed on hydro+booze a couple months ago
    By Threwandthrough in forum Need to Talk?
    Replies: 2
    Last Post: 11-24-2017, 07:59 PM
  2. My mother overdosed
    By rock1101 in forum Need to Talk?
    Replies: 4
    Last Post: 06-03-2008, 11:46 AM
  3. My Dad Overdosed Saturday
    By CharlotteRose in forum Need to Talk?
    Replies: 4
    Last Post: 04-01-2008, 02:56 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22